Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What is the treatment for bumps and bruises on head?

User rating for this question
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions
I've already asked this question. I'm on warfarin. I have had a bump on the head and the bruises have spread across my face. I've got to go out for Christmas. is there anything to ease or remove the bruises. I have iced the wound. I'm not suffering much pain., I've been to a Dr but that's informative but not much help. thank you in anticipation. I've stopped the warfarin, but Dr. has started it for me again. will this help?
Posted Mon, 6 Jan 2014 in Hypertension and Heart Disease
Answered by Dr. Sudhir 3 hours later
Brief Answer: Thrombophob gel Detailed Answer: Hello, Bump and bruise resolve by themselves. There are no absolute treatment available to take care of this issue. But I suggest my patients thrombophob gel. It is generally tried for superficial thrombosis and related skin clots. Discuss with your pharmacist / doctor about this gel. It might help early resolution. Also stick to instruction of your doctor regarding warfarin , as self modifications can cause serious side effects Hope this help.Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor